Side Effects of Stacker Diet Pills

Stacker is a popular weight loss pill, but it comes with serious side effects.

Each year, millions of consumers turn to diet pills in an effort to lose weight. Some use these pills to supplement other weight loss efforts such as exercise and nutrition, while others simply hope the pills are an effective substitute for effort. Thanks to a massive ad campaign, Stacker has become one of the most popular diet pill choices. Unfortunately, taking these pills also puts consumers at risk of several side effects.

High Blood Pressure

Stacker diet pills contain ephedrine, which mimics the production of adrenaline in the human body. This adrenaline-like drug triggers increased blood pressure, which can lead to other serious problems such as heart disease, strokes, kidney problems and even dementia. The presence of caffeine in these diet pills serves to further increase blood pressure.

Advertisement

Cardiac Damage

The combination of ephedrine and caffeine in Stacker diet pills can lead to cardiac problems as well. The stress that these chemicals place on the body can cause enlargement of the heart muscles. A heart with enlarged muscles cannot pump blood efficiently, and those with this condition are at risk for heart failure. Stacker diet pills can cause the tiny muscles in artery walls to thicken, reducing the space available for blood to pass through.

Psychological Effects

Stacker diet pills can produce a variety of psychological side effects. The combination of caffeine and ephedrine can produce feelings of nervousness and depression. These chemicals can also produce insomnia, which can exacerbate other psychological side effects.

Advertisement

references